I first want to thank everyone for their support.. It has helped knowing I wasn't the only one feeling the way I did.. It has been 14 days now that I have had anything in my system... No more physical W/D thank god!!! Although the emptiness, deep whole that was left behide from the subs has been my main obstical.. The depression and sadness keeps me from sleeping well and after two weeks I'm starting to get a little angry... but the real reason I'm writing is my constant sneezing.. Does anyone know why coming off the subs causes this.. also any idea when this will end??
Suboxone and sneezing ??
- 18 Feb 2012 by topher0378
- 3 April 2015
dear Topher, you are the only person i have heard of besides me that has had that. If you will go to wikipedia.org and read the suboxone entry, it talks about how it affects the histamine reactions, it was a little over my head. For the entire time i was on suboxone, it apparently suppressed the sneeze response, i am very allergic to pollen, mold, mildew, dust and probably animal dander, and it is completely normal for me to sneeze in multiples of 6 or more everyday, even on antihistamines. I only sneezed 5 times in 2 and 1/2 years on suboxone. It is a record setting year for allergens in the air, couple with the fact your brain no longer has the subs suppressing the sneeze urge, that is likely what is going on. It has been all over MSNBC news about how pollen allergies are up around the country right now. I miss that about suboxone, if i were one of the 7 dwarves, i would be sneezy. Patti ps God Bless you!!!
I know I had that reaction when I was without my DOC, Percocets.
hi topher,sneezing,yawning,watery eyes and too many more to mention.are all symptoms of opiate withdrawl. but it sounds to me like you got this under control. it takes time,but hang in there.your doing great... peter,aka subzero58
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.